# SDR CALA2014082692024

- Difficulty date: August 23, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 84,538 hours, 24,240 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXT FUSELAGE SKIN BS 760 LBL 12, SKIN CRACKED 2 PLACES.  REMOVED DAMAGE, FABRICATED & INSTALLED DOUBLER REPAIR IAW SRM 53-00-01 REPAIR 3.
